# SDR DL767020872

- Difficulty date: July 26, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- Aircraft time: 62,032 hours, 30,333 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Overheated
- Location: Captain/Left
- Component: Indicator, 6227998003
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAPTAIN EADI WENT BLANK.  SELECTED ALT EFI AND INDICATOR    REMAINED BLANK.  ABOUT 5 MINUTES LATER SMOKE WAS SEEN COMINGFROM CAPTAIN EADI.  PULLED C/B E3 AND SMOKE STOPPED.        REMOVED LEFT ADI INSPECTED CONNECTORS NO DAMAGE FOUND. REPLA LEFT ADI WITH SEVISBLE UNIT PER MM 34-22-03-04. OPERATION   NORMAL.
